# SDR HALA20250707207

- Difficulty date: July 6, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N5897K
- Make and model: Airbus A330-343
- Aircraft serial: 01245
- Aircraft time: 33,155 hours, 5,594 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 38,104 hours, 6,835 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS - ECAM: ENG 2 OIL CHIP DETECTED. PERFORMED TSM 79-20-00 UP TP STEP 4B MAGNETIC CHIP DETECTOR SYSTEM TEST FAULTS OIL SYSTEM DEBRIS PERFORMED DETAILED INSPECTION NO DEFECTS NOTED REMOVED AND REPLACED ENG#2 SCAVENGE OIL FILTER IAW AMM 79-22-45 RAN ENG #2 IAW AMM 72-00-00 NO FAULTS NOTED
